Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

IUD and heavy bleeding adult content

Ever sine I had my Paragard my persiod has been horrbile. I use to have a normal heavy persiod now it is crazy heavy. Went to the doc and he said it was because the IUD. Now I can not go two hours without changing a pad because it is soaked. I mean by time I sit down and say get into work I have to get back up and change it. I can not sleep through the night completly because i have to change it two or three times. All my doc gave me was IBprofein which I dont know why I said heavy flow not pain...but whatever. Anybody else has this horrblie thing after having a IUD?

Answer Question
 
Jazmineamomma

Asked by Jazmineamomma at 9:07 AM on Dec. 15, 2010 in Health

Level 18 (5,231 Credits)
Answers (2)
  • I'd call your OBGYN just to make sure this is all normal
    sstepph

    Answer by sstepph at 9:26 AM on Dec. 15, 2010

  • Did your gyno not tell you that paraguard makes your periods worse? That's why i opted for the Mirena. She told me that periods get a lot worse with paraguard. But, they get lighter with the mirena due to the small amount of hormones. Had i not known that, i would have opted for the paraguard.
    samurai_chica

    Answer by samurai_chica at 9:36 AM on Dec. 15, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN